Soit
On se sert de ce résultat pour raffiner des approximations récentes de la part de C.L. Fefferman et D.H. Phong de la distribution de valeurs propres d’opérateurs de Schrödinger.
Suppose
@article{AIF_1986__36_4_207_0, author = {Kerman, R. and Sawyer, Eric T.}, title = {The trace inequality and eigenvalue estimates for {Schr\"odinger} operators}, journal = {Annales de l'Institut Fourier}, pages = {207--228}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {36}, number = {4}, year = {1986}, doi = {10.5802/aif.1074}, mrnumber = {88b:35150}, zbl = {0591.47037}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.1074/} }
TY - JOUR AU - Kerman, R. AU - Sawyer, Eric T. TI - The trace inequality and eigenvalue estimates for Schrödinger operators JO - Annales de l'Institut Fourier PY - 1986 SP - 207 EP - 228 VL - 36 IS - 4 PB - Institut Fourier PP - Grenoble UR - https://www.numdam.org/articles/10.5802/aif.1074/ DO - 10.5802/aif.1074 LA - en ID - AIF_1986__36_4_207_0 ER -
%0 Journal Article %A Kerman, R. %A Sawyer, Eric T. %T The trace inequality and eigenvalue estimates for Schrödinger operators %J Annales de l'Institut Fourier %D 1986 %P 207-228 %V 36 %N 4 %I Institut Fourier %C Grenoble %U https://www.numdam.org/articles/10.5802/aif.1074/ %R 10.5802/aif.1074 %G en %F AIF_1986__36_4_207_0
Kerman, R.; Sawyer, Eric T. The trace inequality and eigenvalue estimates for Schrödinger operators. Annales de l'Institut Fourier, Tome 36 (1986) no. 4, pp. 207-228. doi : 10.5802/aif.1074. https://www.numdam.org/articles/10.5802/aif.1074/
[1] A trace inequality for generalized potentials, Studia Math., 48 (1973), 99-105. | MR | Zbl
,[2] On the existence of capacitary strong type estimates in Rn, Ark. Mat., 14 (1976), 125-140. | MR | Zbl
,[3] Lectures on Lp-potential theory (preprint), Univ. of Umeä, 2 (1981).
,[4] Theory of Bessel potentials I, Ann. Inst. Fourier, 11 (1961), 385-475. | Numdam | MR | Zbl
and ,[5] Some weighted norm inequalities concerning the Schrödinger operators, Comment. Math. Helv., 60 (1985), 217-246. | MR | Zbl
, and ,[6] Lp estimates for fractional integrals and Sobolev inequalities, with applications to Schrödinger operators, Comm. Partial Differential Equations, 10 (1985), 1077-1116. | MR | Zbl
and ,[7] Weighted norm inequalities for maximal functions and singular integrals, Studia Math., 51 (1974), 241-250. | MR | Zbl
and ,[8] Regularity properties of Riesz potentials, Ind. U. Math. J., 28 (1979), 257-268. | MR | Zbl
,[9] The local regularity of solutions of degenerate elliptic equations, Comm. in P.D.E., 7 (1982), 77-116. | MR | Zbl
, and ,[10] The Uncertainty Principle, Bull. A.M.S., (1983), 129-206. | MR | Zbl
,[11] Differentiation of Integrals in Rn, Lecture Notes in Math., vol. 481, Springer-Verlag, Berlin and New York, 1975. | MR | Zbl
,[12] Continuity and compactness of certain convolution operators, Institut Mittage-Leffler, Report No. 9, (1982).
,[13] Weighted norm inequalities for potentials with applications to Schrödinger operators, Fourier transforms and Carleson measures, announcement in Bull. A.M.S., 12 (1985), 112-116. | MR | Zbl
and ,[14] On capacitary estimates of the strong type for the fractional norm, Zap. Sen. LOMI Leningrad, 70 (1977), 161 - 168. | Zbl
,[15] Weighted norm inequalities for fractional integrals, Trans. A.M.S., 192 (1974), 251-275. | MR | Zbl
and ,[16] Methods of Mathematical Physics, Vol. I, Academic Press, New York and London, 1972. | Zbl
and ,[17] Weighted norm inequalities for fractional maximal operators, C.M.S. Conf. Proc., 1 (1980), 283-309. | MR | Zbl
,[18] A characterization of a two-weight norm inequality for maximal operators, Studia Math., 75 (1982), 1-11. | MR | Zbl
,[19] The characterization of functions arising as potentials I, Bull. Amer. Math. Soc., 67 (1961), 102-104, II (IBID), 68 (1962), 577-582. | Zbl
,[20] Singular Integrals and Differentiability Properties of Functions, 2nd edition, Princeton University Press, 1970. | MR | Zbl
,[21] Fractional integrals on weighted Hp and Lp spaces, Trans. Amer. Math., Soc., 287 (1985), 293-321. | Zbl
and ,- Characterizations of infinitesimal relative boundedness for higher order Schrödinger operators, Journal of Mathematical Analysis and Applications, Volume 543 (2025) no. 2, p. 128975 | DOI:10.1016/j.jmaa.2024.128975
- Estimates for negative eigenvalues of higher-order Schrödinger type operators, Advances in Operator Theory, Volume 9 (2024) no. 1 | DOI:10.1007/s43036-023-00302-9
- A note on Maz'ya-Verbitsky capacitary inequalities, Analysis Mathematica, Volume 50 (2024) no. 3, p. 787 | DOI:10.1007/s10476-024-00037-6
- Pointwise estimates for rough operators with applications to Sobolev inequalities, Journal d'Analyse Mathématique (2024) | DOI:10.1007/s11854-024-0345-0
- Inductive methods for Hardy inequality on trees, Ufa Mathematical Journal, Volume 16 (2024) no. 2, p. 36 | DOI:10.13108/2024-16-2-36
- Local potential operator and uniform resolvent estimate for generalized Schrödinger operator in Orlicz spaces, Mathematische Nachrichten, Volume 296 (2023) no. 10, p. 4533 | DOI:10.1002/mana.202200166
- Sobolev inequality with non-uniformly degenerating gradient, Electronic Journal of Qualitative Theory of Differential Equations (2022) no. 24, p. 1 | DOI:10.14232/ejqtde.2022.1.24
- A note on the trace inequality for Riesz potentials, Georgian Mathematical Journal, Volume 28 (2021) no. 5, p. 739 | DOI:10.1515/gmj-2020-2077
- Eigenvalue bounds and spectral stability of Lamé operators with complex potentials, Journal of Differential Equations, Volume 298 (2021), p. 528 | DOI:10.1016/j.jde.2021.07.017
- A Poincare’s inequality with non-uniformly degenerating gradient, Monatshefte für Mathematik, Volume 194 (2021) no. 1, p. 151 | DOI:10.1007/s00605-020-01506-4
- Some properties related to trace inequalities for the multi-parameter Hardy operators on poly-trees, Analysis and Mathematical Physics, Volume 9 (2019) no. 3, p. 937 | DOI:10.1007/s13324-019-00327-5
- A note on eigenvalue bounds for Schrödinger operators, Journal of Mathematical Analysis and Applications, Volume 470 (2019) no. 1, p. 340 | DOI:10.1016/j.jmaa.2018.10.006
- A note on the Schrödinger smoothing effect, Mathematische Nachrichten, Volume 292 (2019) no. 11, p. 2481 | DOI:10.1002/mana.201800502
- A Sawyer-type sufficient condition for the weighted Poincaré inequality, Positivity, Volume 22 (2018) no. 3, p. 687 | DOI:10.1007/s11117-017-0537-2
- The Trace Theorem, the Luzin N- and Morse–Sard Properties for the Sharp Case of Sobolev–Lorentz Mappings, The Journal of Geometric Analysis, Volume 28 (2018) no. 3, p. 2834 | DOI:10.1007/s12220-017-9936-7
- On absolute continuity of the spectrum of periodic Schrödinger operators, Monatshefte für Mathematik, Volume 180 (2016) no. 4, p. 893 | DOI:10.1007/s00605-015-0815-7
- From resolvent estimates to unique continuation for the Schrödinger equation, Transactions of the American Mathematical Society, Volume 368 (2016) no. 12, p. 8755 | DOI:10.1090/tran/6635
- A note on local behavior of eigenfunctions of the Schrödinger operator, Journal of Mathematical Physics, Volume 56 (2015) no. 6 | DOI:10.1063/1.4922115
- Weighted Inequalities in Some Potential Spaces on the Upper Half Space of ℝ n+1, Potential Analysis, Volume 42 (2015) no. 1, p. 293 | DOI:10.1007/s11118-014-9434-5
- CARLEMAN INEQUALITIES FOR FRACTIONAL LAPLACIANS AND UNIQUE CONTINUATION, Taiwanese Journal of Mathematics, Volume 19 (2015) no. 5 | DOI:10.11650/tjm.19.2015.5624
- On minimal support properties of solutions of Schrödinger equations, Journal of Mathematical Analysis and Applications, Volume 414 (2014) no. 1, p. 21 | DOI:10.1016/j.jmaa.2013.12.047
- Inequalities for two type potential operators on differential forms, Journal of Mathematical Analysis and Applications, Volume 417 (2014) no. 2, p. 774 | DOI:10.1016/j.jmaa.2014.03.048
- A lower bound for the number of negative eigenvalues on a Euclidean space and on a complete Riemannian manifold, Journal of Pseudo-Differential Operators and Applications, Volume 5 (2014) no. 4, p. 481 | DOI:10.1007/s11868-014-0098-0
- Potential Theory on Trees, Graphs and Ahlfors-regular Metric Spaces, Potential Analysis, Volume 41 (2014) no. 2, p. 317 | DOI:10.1007/s11118-013-9371-8
- Sur le nombre des valeurs propres négatives dʼun opérateur elliptique, Bulletin des Sciences Mathématiques, Volume 137 (2013) no. 4, p. 434 | DOI:10.1016/j.bulsci.2012.10.005
- Positivity criteria for a hyperbolic Schrödinger operator, Bulletin des Sciences Mathématiques, Volume 137 (2013) no. 5, p. 643 | DOI:10.1016/j.bulsci.2012.12.006
- Positive operators and maximal operators in a filtered measure space, Journal of Functional Analysis, Volume 264 (2013) no. 4, p. 920 | DOI:10.1016/j.jfa.2012.12.003
- The Local Trace Inequality for Potential Type Integral Operators, Potential Analysis, Volume 38 (2013) no. 2, p. 653 | DOI:10.1007/s11118-012-9291-z
- Multipliers and Morrey Spaces, Potential Analysis, Volume 38 (2013) no. 3, p. 741 | DOI:10.1007/s11118-012-9295-8
- Characterization of Carleson Measures for Besov Spaces on Homogeneous Trees, Trends in Harmonic Analysis, Volume 3 (2013), p. 399 | DOI:10.1007/978-88-470-2853-1_15
- On dimension-free Sobolev imbeddings I, Journal of Mathematical Analysis and Applications, Volume 387 (2012) no. 1, p. 114 | DOI:10.1016/j.jmaa.2011.08.061
- Orlicz–Morrey Spaces and Fractional Operators, Potential Analysis, Volume 36 (2012) no. 4, p. 517 | DOI:10.1007/s11118-011-9239-8
- On dimension-free Sobolev imbeddings II, Revista Matemática Complutense, Volume 25 (2012) no. 1, p. 247 | DOI:10.1007/s13163-011-0068-5
- Global Green’s Function Estimates, Around the Research of Vladimir Maz'ya III, Volume 13 (2010), p. 105 | DOI:10.1007/978-1-4419-1345-6_5
- Quasilinear Riccati Type Equations with Super-Critical Exponents, Communications in Partial Differential Equations, Volume 35 (2010) no. 11, p. 1958 | DOI:10.1080/03605300903585344
- Schrödinger operators and unique continuation. Towards an optimal result, Journal of Functional Analysis, Volume 258 (2010) no. 8, p. 2662 | DOI:10.1016/j.jfa.2009.09.019
- Weighted inequalities for multilinear fractional integral operators, Collectanea mathematica, Volume 60 (2009) no. 2, p. 213 | DOI:10.1007/bf03191210
- Local smoothing for Kato potentials in three dimensions, Mathematische Nachrichten, Volume 282 (2009) no. 10, p. 1391 | DOI:10.1002/mana.200610808
- My Love Affair with the Sobolev Inequality, Sobolev Spaces In Mathematics I, Volume 8 (2009), p. 1 | DOI:10.1007/978-0-387-85648-3_1
- Regularity of solutions of Poisson’s equation in multiplier spaces, Periodica Mathematica Hungarica, Volume 57 (2008) no. 1, p. 1 | DOI:10.1007/s10998-008-7001-9
- Application of the Trace Inequality to the Poisson Equation, Positivity, Volume 12 (2008) no. 2, p. 289 | DOI:10.1007/s11117-007-2125-3
- Carleson measures for weighted Hardy-sobolev spaces, Nagoya Mathematical Journal, Volume 186 (2007), p. 29 | DOI:10.1017/s0027763000009351
- Form boundedness of the general second‐order differential Operator, Communications on Pure and Applied Mathematics, Volume 59 (2006) no. 9, p. 1286 | DOI:10.1002/cpa.20122
- Agmon-Kato-Kuroda theorems for a large class of perturbations, Duke Mathematical Journal, Volume 131 (2006) no. 3 | DOI:10.1215/s0012-7094-06-13131-9
- Some dispersive estimates for Schrödinger equations with repulsive potentials, Journal of Functional Analysis, Volume 236 (2006) no. 1, p. 1 | DOI:10.1016/j.jfa.2006.03.012
- The form boundedness criterion for the Laplacian operator, Journal of Mathematical Analysis and Applications, Volume 323 (2006) no. 2, p. 1253 | DOI:10.1016/j.jmaa.2005.11.037
- Weighted L p -inequalities for multi-parameter Riesz type potentials and strong fractional maximal operators, Mathematische Annalen, Volume 337 (2006) no. 2, p. 317 | DOI:10.1007/s00208-006-0035-5
- Discreteness of Spectrum and Strict Positivity Criteria for Magnetic Schrödinger Operators, Communications in Partial Differential Equations, Volume 29 (2005) no. 3-4, p. 489 | DOI:10.1081/pde-120030406
- Infinitesimal form boundedness and Trudinger’s subordination for the Schrödinger operator, Inventiones mathematicae, Volume 162 (2005) no. 1, p. 81 | DOI:10.1007/s00222-005-0439-y
- Extrapolation from A∞ weights and applications, Journal of Functional Analysis, Volume 213 (2004) no. 2, p. 412 | DOI:10.1016/j.jfa.2003.09.002
- Characterization of Multipliers in Pairs of Besov Spaces, Operator Theoretical Methods and Applications to Mathematical Physics (2004), p. 365 | DOI:10.1007/978-3-0348-7926-2_35
- Imbedding potentials in tent spaces, Journal of Functional Analysis, Volume 198 (2003) no. 1, p. 106 | DOI:10.1016/s0022-1236(02)00087-3
- The Schrödinger operator on the energy space: boundedness and compactness criteria, Acta Mathematica, Volume 188 (2002) no. 2, p. 263 | DOI:10.1007/bf02392684
- Norm Inequalities for Potential-Type Operators in Homogeneous Spaces, Mathematische Nachrichten, Volume 228 (2001) no. 1, p. 85 | DOI:10.1002/1522-2616(200108)228:1<85::aid-mana85>3.0.co;2-d
- Traces and Extensions of Multipliers in Pairs of Sobolev Spaces, Complex Analysis, Operators, and Related Topics (2000), p. 221 | DOI:10.1007/978-3-0348-8378-8_19
- On Fundamental Solutions of Generalized Schrödinger Operators, Journal of Functional Analysis, Volume 167 (1999) no. 2, p. 521 | DOI:10.1006/jfan.1999.3455
- Multipliers of differentiable functions and their traces, The Maz’ya Anniversary Collection (1999), p. 155 | DOI:10.1007/978-3-0348-8675-8_10
- Nonlinear potentials and trace inequalities, The Maz’ya Anniversary Collection (1999), p. 323 | DOI:10.1007/978-3-0348-8672-7_18
- Nonlinear equations and weighted norm inequalities, Transactions of the American Mathematical Society, Volume 351 (1999) no. 9, p. 3441 | DOI:10.1090/s0002-9947-99-02215-1
- On the number of negative eigenvalues for a Schrödinger operator with magnetic field, Communications in Mathematical Physics, Volume 182 (1996) no. 3, p. 637 | DOI:10.1007/bf02506420
- Potential theory part II, Potential Theory—Selected Topics, Volume 1633 (1996), p. 102 | DOI:10.1007/bfb0093412
- Capacitary inequalities for fractional integrals, with applications to partial differential equations and Sobolev multipliers, Arkiv för Matematik, Volume 33 (1995) no. 1, p. 81 | DOI:10.1007/bf02559606
- Fractional Integration, morrey spaces and a schrödinger equation, Communications in Partial Differential Equations, Volume 20 (1995) no. 11-12, p. 2005 | DOI:10.1080/03605309508821161
- Relating Different Conditions for the Positivity of the Schrödinger Operator, Rocky Mountain Journal of Mathematics, Volume 23 (1993) no. 1 | DOI:10.1216/rmjm/1181072628
- On a theorem of Muckenhoupt and Wheeden and a weighted inequality related to Schrödinger operators, Transactions of the American Mathematical Society, Volume 340 (1993) no. 2, p. 549 | DOI:10.1090/s0002-9947-1993-1072105-7
- Weighted norm inequalities for maximal operators and Pisier's theorem on factorization through Lp?, Integral Equations and Operator Theory, Volume 15 (1992) no. 1, p. 124 | DOI:10.1007/bf01193770
- On estimates for the eigen-values in some elliptic problems, Operator Calculus and Spectral Theory (1992), p. 51 | DOI:10.1007/978-3-0348-8623-9_5
- Weighted Lp-potential theory on homogeneous groups, Siberian Mathematical Journal, Volume 33 (1992) no. 2, p. 201 | DOI:10.1007/bf00971091
- Comparison of LP- capacity and hausdorff measure, Complex Variables, Theory and Application: An International Journal, Volume 15 (1990) no. 3, p. 223 | DOI:10.1080/17476939008814453
- Unique continuation for Δ+𝑣 and the C. Fefferman-Phong class, Transactions of the American Mathematical Society, Volume 318 (1990) no. 1, p. 275 | DOI:10.1090/s0002-9947-1990-0958886-6
- The spectrum of the Schrödinger operator, Transactions of the American Mathematical Society, Volume 312 (1989) no. 1, p. 115 | DOI:10.1090/s0002-9947-1989-0955491-4
- Weighted norm inequalities for potential operators, Transactions of the American Mathematical Society, Volume 308 (1988) no. 1, p. 57 | DOI:10.1090/s0002-9947-1988-0946429-3
- A characterization of two weight norm inequalities for fractional and Poisson integrals, Transactions of the American Mathematical Society, Volume 308 (1988) no. 2, p. 533 | DOI:10.1090/s0002-9947-1988-0930072-6
- Carleson measures and multipliers of Dirichlet-type spaces, Transactions of the American Mathematical Society, Volume 309 (1988) no. 1, p. 87 | DOI:10.1090/s0002-9947-1988-0957062-1
- Tent Spaces Based on the Lorentz Spaces, Mathematische Nachrichten, Volume 132 (1987) no. 1, p. 81 | DOI:10.1002/mana.19871320107
- Weighted norm estimates for Sobolev spaces, Transactions of the American Mathematical Society, Volume 304 (1987) no. 2, p. 669 | DOI:10.1090/s0002-9947-1987-0911089-3
Cité par 76 documents. Sources : Crossref